# SDR QXEA0001183

- Difficulty date: April 20, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 21,659 hours, 30,254 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- LEFT HAND WING INBOARD FUEL TANK PANEL OPENING HAS SMALL SCRATCHES ON LIP AROUND PERIMETER.  REPAIRED IAW DHC-8 RD 8-57-611.
